# SDR TRAX200801050

- Difficulty date: August 23, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 22,856 hours, 18,891 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLOOR. SHORT SEAT TRACK AT 559.96 CORRODED (RESOLVED ON W/O 96197 TASKCARD N/R 00025) JOB COMPLETE ITEM 1. R&R RT INBD SHORT SEAT TRACK FROM FS559.96. PER CRJ200 SRM 51-41-00 KR17389 JOB COMPLETED
